# SDR AALA20161222003

- Difficulty date: December 20, 2016
- Submitted: December 22, 2016
- Operation: Air carrier
- Aircraft: N179AA
- Make and model: Boeing 757223
- Aircraft serial: 32397
- Aircraft time: 48,576 hours, 13,847 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: AAP2954
- Part serial: 1274
- Condition: Sparks
- Location: Galley
- Part time: 16,692 hours, 5,625 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AFT GALLEY NR 2 COFFEEMAKER SPARKED DURING FLIGHT.  COFFEEMAKER WAS TURNED OFF AND IT WAS NOTED THAT THE BREAKER HAD TRIPPED.  REMOVED AND REPLACED THE COFFEEMAKER IAW AMM 25-32-00.  OPERATIONAL CHECKED GOOD.
